| Catalog Number |
7601-05028M-G1 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tulip of a yukon polyaxial screw fractured off intra-operatively and it is unknown if a fractured component remains in the patient.The procedure was completed with a 60 minute surgical delay.
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.